Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 80, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 80, Number 1 (1974)
Bull. Amer. Math. Soc. 80 (1974)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 80, Number 1 (1974)
Bull. Amer. Math. Soc. 80 (1974)
More Information
Full-text PDF Free Access     Request Permissions
Global deformation of polarized varieties
T. Matsusaka.
Bull. Amer. Math. Soc. 80 (1974), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364246
The subscript of $ℵ_{n}$ ,projective dimension, and the vanishing of $lim\limits_{←}^{(n)}$
Barbara L. Osofsky.
Bull. Amer. Math. Soc. 80 (1974), 8-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330226
Dynamical systems, filtrations and entropy
M. Shub.
Bull. Amer. Math. Soc. 80 (1974), 27-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0334284
Elections to membership
Bull. Amer. Math. Soc. 80 (1974), 42-44
More Information
Full-text PDF Free Access     Request Permissions
Continuous differentiability of the free boundary for weak solutions of the Stefan problem
John R. Cannon, Daniel B. Henry and Daniel B. Kotlow.
Bull. Amer. Math. Soc. 80 (1974), 45-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333443
Bifurcation and stability for a nonlinear parabolic partial differential equation
Nathaniel Chafee and E. F. Infante.
Bull. Amer. Math. Soc. 80 (1974), 49-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328359
Automorphisms of the lattice of recursively enumerable sets
Robert I. Soare.
Bull. Amer. Math. Soc. 80 (1974), 53-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0373858
A degree for nonacyclic multiple-valued transformations
D. G. Bourgin.
Bull. Amer. Math. Soc. 80 (1974), 59-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326505
Motions of links in the 3-sphere
Deborah Louise Goldsmith.
Bull. Amer. Math. Soc. 80 (1974), 62-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328914
A structure theory of Jordan pairs
Ottmar Loos.
Bull. Amer. Math. Soc. 80 (1974), 67-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0332903
Branched and folded parametrizations of the sphere
George K. Francis.
Bull. Amer. Math. Soc. 80 (1974), 72-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350753
Cohomology and weight systems for nilpotent Lie algebras
G. Leger and E. Luks.
Bull. Amer. Math. Soc. 80 (1974), 77-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0335608
The Hadamard three-circles theorems for partial differential equations
R. Výborný.
Bull. Amer. Math. Soc. 80 (1974), 81-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326127
Stability and transversality
Robert D. May.
Bull. Amer. Math. Soc. 80 (1974), 85-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362394
Persistent manifolds are normally hyperbolic
Ricardo Mañe.
Bull. Amer. Math. Soc. 80 (1974), 90-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0339283
The Calabi construction for compact Ricci flat Riemannian manifolds
Arthur E. Fischer and Joseph A. Wolf.
Bull. Amer. Math. Soc. 80 (1974), 92-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383299
Best approximation by compact operators. II
Richard Holmes, Bruce Scranton and Joseph Ward.
Bull. Amer. Math. Soc. 80 (1974), 98-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355663
Completion and embedding between pseudo $( 𝜐,k,𝜆 )$-designs and $( 𝜐,k,𝜆 )$-designs
Osvaldo Marrero.
Bull. Amer. Math. Soc. 80 (1974), 103-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325411
On Hilbert transforms along curves
Alexander Nagel, Nestor Rivière and Stephen Wainger.
Bull. Amer. Math. Soc. 80 (1974), 106-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450899
On the compactifications of arithmetic quotients of symmetric spaces
Peter Kiernan.
Bull. Amer. Math. Soc. 80 (1974), 109-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326011
Generalized Brieskorn manifolds
Richard C. Randell.
Bull. Amer. Math. Soc. 80 (1974), 111-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0339246
Self-orthogonal latin squares of all orders $n ≠2,3,6$
R. K. Brayton, Donald Coppersmith and A. J. Hoffman.
Bull. Amer. Math. Soc. 80 (1974), 116-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327544
On the Frattini subgroups of generalized free products
R. B. J. T. Allenby and C. Y. Tang.
Bull. Amer. Math. Soc. 80 (1974), 119-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327908
Periodically perturbed conservative systems
Shair Ahmad.
Bull. Amer. Math. Soc. 80 (1974), 122-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326074
Central multiplier theorems for compact Lie groups
Ronald R. Coifman and Guido Weiss.
Bull. Amer. Math. Soc. 80 (1974), 124-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330935
Properties of rank preserving weak maps
Dean Lucas.
Bull. Amer. Math. Soc. 80 (1974), 127-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0337665
General interpolating sequences in disks and polydisks
Eric P. Kronstadt.
Bull. Amer. Math. Soc. 80 (1974), 132-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350427
Rational critical points of the reduced norm of an algebra
Don Goelman.
Bull. Amer. Math. Soc. 80 (1974), 138-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0337877
Quasi-Kan extensions for 2-categories
John W. Gray.
Bull. Amer. Math. Soc. 80 (1974), 142-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340369
Existence of solutions of differential equations in Banach space
William J. Knight.
Bull. Amer. Math. Soc. 80 (1974), 148-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0335992
A dynamical system on $E^{4}$ neither isomorphic nor equivalent to a differential system
W. C. Chewning.
Bull. Amer. Math. Soc. 80 (1974), 150-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326781
A formula for the solution of the Navier-Stokes equations based on a method of Chorin
J. Marsden.
Bull. Amer. Math. Soc. 80 (1974), 154-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0395484
Covering and function theoretic properties of uniform spaces
Michael D. Rice.
Bull. Amer. Math. Soc. 80 (1974), 159-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331335
Exponential action of a pendulum
R. E. Meyer.
Bull. Amer. Math. Soc. 80 (1974), 164-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327111
Restricted ideals in rings of analytic functions
Andrew Adler and R. Douglas Williams.
Bull. Amer. Math. Soc. 80 (1974), 169-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333698
An implicit function theorem for small divisor problems
E. Zehnder.
Bull. Amer. Math. Soc. 80 (1974), 174-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0339259
Boundaries of complex analytic varieties
F. Reese Harvey and H. Blaine Lawson Jr..
Bull. Amer. Math. Soc. 80 (1974), 180-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361144
Council and board of trustees—1973
Bull. Amer. Math. Soc. 80 (1974), 184
More Information
Full-text PDF Free Access     Request Permissions